# SDR SWAA2023112021304

- Difficulty date: November 14, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 51,383 hours, 26,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERIOR HANDLE FITTING LOOSE.<[01] RE-SECURED L1 DOOR INTERIOR HANDLE FITTING PER AMM 20-50-11
